U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

What if i weigh 140 and take 4 200 mg aspirins will i die?

1 doctor answer1 doctor weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
Probably not: Benadryl's effects usually would not last long enough to cause morning drowsiness. That said, there are always exceptions.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 46-year-old member asked:

Could you tell me if i weigh 140 and take 4 200 mg aspirins will i die?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
It's very concerning: That you are asking this question. Are you having thoughts about killing yourself? Although 800mg of Aspirin is not likley to kill you, the fact that you are inquiring & including your body weight is suggestive that there is a problem here. If you have suicide plan that you may carry out, please be seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for help. >.
Dr. Heidi Fowler
Psychiatry 25 years experience
Provided original answer
You can call the National suicide hotline number at 1-800-273-TALK (8255) 24/7. Please get help.
Jul 25, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 29, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.